Alert archive / Delaware / Special Weather Statements in 2018
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Aug 31, 2018, 4:42 PM EDT for Sussex County, Delaware. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 31, 2018, 4:42 PM EDT (20:42 UTC)
- Expired
- Aug 31, 2018, 5:15 PM EDT
- In force
- 33 min
- Issued by
- NWS Philadelphia/Mount Holly
County Sussex County, DE
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.7 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 72 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 1245 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
047
WWUS81 KPHI 312042
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
442 PM EDT FRI AUG 31 2018
DEZ003-004-312115-
Inland Sussex-Delaware Beaches-
442 PM EDT FRI AUG 31 2018
...A STRONG THUNDERSTORM WILL AFFECT EASTERN SUSSEX COUNTY...
At 442 PM EDT, a strong thunderstorm was located near Milton, or 9
miles northeast of Georgetown, moving southeast at 5 mph.
Winds up to 45 mph and pea size hail are possible with this storm.
This storm will be near...
Lewes around 445 PM EDT.
Henlopen Acres around 515 PM EDT.
Other locations impacted by this storm include Long Neck and Dewey
Beach.
Torrential rainfall is occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3860 7541 3869 7549 3879 7540 3886 7525
3879 7516 3879 7508 3867 7507 3869 7508
3869 7514 3864 7513 3862 7508 3866 7507
3859 7506 3862 7515 3859 7511 3860 7520
3856 7524
TIME...MOT...LOC 2042Z 323DEG 5KT 3877 7525
$$
JRKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 31, 3:56 PM EDT, 46 minutes earlier.
Area forecast discussion, Aug 31, 3:56 PM EDT, 46 minutes before
Area Forecast Discussion...CORRECTED National Weather Service Mount Holly NJ 356 PM EDT Fri Aug 31 2018 .SYNOPSIS... A stationary front will remain draped across portions of Delmarva overnight before washing out Saturday. Meanwhile, high pressure will slowly build across the area into next week, before another cold front approaches the area by late-week. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... Locally very heavy rain should be focused mostly west and south of Philadelphia through late this afternoon. An analysis shows a stalled front near Delmarva orientated east to west. There continues to be greater instability southward across our area with precipitable water of 2+ inches across the southern half of the region. The flow remains light through much of the atmospheric column, however there is a southeasterly low-level jet present that is migrating northward. There is also veering with height with lighter winds aloft, helping to provide a zone of confluent flow mainly in the 925-850 mb layer. This setup is favoring slow moving convective cells, with even some backbuilding observed earlier. Locally very heavy rain has occurred, with 2 to nearly 6 inches reported earlier. This is expected to continue into the early evening, although the rainfall rates should decrease to the north and east across the area where the onshore flow influence is resulting in less instability. A flash flood threat remains, however it still looks more localized and therefore we continue with no Flash Flood Watch. The bulk of the guidance indicates that Delmarva to portions of southeastern Pennsylvania get much of the heavier rainfall due to surface high pressure wedging down from the northeast. This surface high should win out more through this evening with convection weakening or dissipating and eventually becoming more focused south-southwestward. The airmass is more stable northeastward across the area, therefore lesser shower activity is anticipated for the rest of the afternoon. Once we lose the showers/thunder into early this evening, most of the night may end up being dry as surface high pressure presses a little more southwestward. An onshore flow though is maintained and this will keep lots of clouds in across much of the area, possibly with even some drizzle. Some hi-res guidance wants to develop some showers from the southwest later tonight with another short wave, however this is of lower confidence. We will keep some low PoPs in overnight. Otherwise, cooler temperatures given the onshore flow but much of the area still experiencing dew points high enough to allow it to feel muggy. Definitely cooler than recent days however, with the lowest dew points across the northern areas. Adjusted the hourly temperature, dew point and wind grids based on the 19z observations then blended in the LAMP guidance for the remainder of the afternoon. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/... A similar pattern on Saturday with high pressure gradually shifting off the coast of New England, however it is wedged southwestward into the Mid-Atlantic. As we look aloft, a ridge remains in place with our area remaining on the northern periphery of it. There continues to be some short wave energy embedded within the flow around this ridge, while a surface front remains draped across the Delmarva region. This will continue to result in an onshore flow, however the more focused lift looks to be lacking overall. As a result, a few showers are possible across the area at times (maybe a thunderstorm in parts of Delmarva), however it does not appear to be all that organized. As a result we kept PoPs on the low side through the day. The day may start with some drizzle in spots, otherwise despite the onshore flow some mixing may erode the lower clouds some from south to north during the day. This would result in some sunshine especially across the southern areas. Overall though, temperatures on the cooler side. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... Overview: An upper-level ridge will remain stationed over the mid- Atlantic through much of the week, but it will not be enough to diminish the rain and thunderstorm threat, which will tend to occur each afternoon, following the diurnal pattern. Above normal highs are likely during the early and middle part of next week. The surface high north of the stationary front will move off to the northeast into Sunday as the front gradually washes out. Chances for rain persist though, especially for areas along and west of the Delaware River. Highs will warm a little from Saturday as above normal temperatures make a comeback; most places should top out in the mid 80s. Monday may not be all that bad in terms of rain, featuring highs in the mid to upper 80s, though the heat index will likely approach the upper 90s for the urban corridor. Little change through the middle part of the week with the ridge sitting directly overhead, preventing any significant pattern change. Similar weather, including chances for rain and thunderstorms, especially during the afternoon on each day. Highs will approach the upper 80s to near 90 through Thursday, with low 80s in the Poconos. The humidity will persist, however, with dew points remaining above 70F. The ridge will slowly migrate west and flatten out as the week progresses. By Friday, the ridge axis should shift closer to the Mississippi River Valley, as a cold front begins to push southward across the Saint Lawrence and Great Lakes Region. This will usher in a return to a more zonal flow pattern for our area. Highs will be a little cooler Friday as the front approaches with mid 80s for most of the area and mid 70s to the north. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Rest of this afternoon...MVFR ceilings overall. Some showers and a thunderstorm will produce locally MVFR/IFR conditions especially visibility. A TEMPO group was used to cover this, however left out thunder given low coverage. Easterly winds 8-12 knots. Tonight...MVFR ceilings, which may lower to IFR at times overnight. Lower confidence regarding ceilings heights. Easterly winds mainly less than 10 knots. Saturday...MVFR ceilings should improve to low-end VFR. A few showers are possible. East to southeast winds near 10 knots. Outlook... Saturday night/Sunday...Onshore flow will bring some lower CIGS especially during the overnight periods. Scattered showers and a few tstms Sunday afternoon/evening. Monday through Wednesday...Mostly VFR with sct afternoon or evening showers/tstms. && .MARINE... Small Craft Advisory remains in effect, except for Delaware Bay. Easterly winds will gust up to 25 knots at times especially the New Jersey waters, with seas in the 4-6 feet range. The winds are expected to diminish some through tonight into Saturday, however a continued onshore wind will keep the seas elevated longer. For Delaware Bay, the winds look to remain light enough therefore the advisory for the lower portion has been cancelled. Outlook... Saturday night through Wednesday...Overall, sub-SCA conditions are expected for the weekend and into next week. Small chcs for afternoon/early evening showers and tstms each day. Rip Currents... A moderate risk for the development of dangerous rip currents continues through tonight for the New Jersey and Delaware beaches, due to gusty easterly winds and rough surf. For Saturday, while the winds are forecast to not be as strong and the waves should subside some, there will be a continued onshore component. As a result, conditions may remain rough enough to result in another moderate risk of rip currents. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...Small Craft Advisory until 6 AM EDT Saturday for ANZ450>455. && Synopsis...Davis Near Term...Gorse Short Term...Gorse Long Term...Davis/Miketta Aviation...Gorse/Miketta Marine...Gorse
Hazardous weather outlook, Aug 31, 3:52 PM EDT, 50 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 352 PM EDT Fri Aug 31 2018 NJZ001-007>010-012-PAZ054-055-061-062-012000- Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Carbon-Monroe- Lehigh-Northampton- 352 PM EDT Fri Aug 31 2018 This Hazardous Weather Outlook is for northern New Jersey, northwest New Jersey, east central Pennsylvania and northeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Some showers and thunderstorms this afternoon and evening will be capable of very heavy downpours leading to localized flooding especially in poor drainage areas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001>003-MDZ008-012-015-019-020-NJZ013-015>023-027-PAZ060-070-071- 101>106-012000- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Berks-Delaware-Philadelphia-Western Chester- Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks- Lower Bucks- 352 PM EDT Fri Aug 31 2018 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Some showers and thunderstorms this afternoon and evening will be capable of very heavy downpours leading to localized flooding especially in poor drainage areas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-012000- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 352 PM EDT Fri Aug 31 2018 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...This Afternoon and Tonight. There is a moderate risk for the formation of dangerous rip currents along the New Jersey shore and the Delaware Beaches through this evening. Some showers and thunderstorms this afternoon and evening will be capable of very heavy downpours leading to localized flooding especially in poor drainage areas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ450>455-012000- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 352 PM EDT Fri Aug 31 2018 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-012000- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 352 PM EDT Fri Aug 31 2018 This Hazardous Weather Outlook is for Delaware Bay Waters. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Special weather statement, Aug 31, 1:58 PM EDT, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
158 PM EDT FRI AUG 31 2018
DEZ003-004-311830-
Inland Sussex-Delaware Beaches-
158 PM EDT FRI AUG 31 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL SUSSEX
COUNTY...
At 157 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles northwest of Lewes to near
Ellendale. The storms were moving around 5 mph but at variable
directions.
Winds up to 45 mph and pea size hail are possible with these storms.
Locations impacted include...
Georgetown, Millsboro, Laurel, Lewes, Milton, Ellendale, Sycamore and
Cape Henlopen State Park.
Torrential rainfall is also occurring with these storms, and will
likely lead to flash flooding. Do not drive your vehicle through
flooded roadways.
Frequent cloud to ground lightning is occurring with this storm, and
the storm will affect the beaches. For your safety, immediately move
off the beach and seek shelter indoors.
LAT...LON 3857 7561 3872 7557 3879 7552 3887 7533
3890 7530 3879 7516 3878 7512 3879 7509
3880 7510 3880 7509 3877 7508 3876 7525
3861 7524 3856 7543
TIME...MOT...LOC 1757Z 340DEG 3KT 3887 7520 3876 7542
KleinLocal storm report, Aug 31, 2:40 PM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
240 PM EDT FRI AUG 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1236 PM TSTM WND DMG 1 WNW MILFORD 38.92N 75.45W
08/31/2018 KENT DE SOCIAL MEDIA
NUMEROUS TREES AND LIMBS DOWN AROUND THE AREA.
&&
EVENT NUMBER PHI1801464
DAVISSpecial weather statement, Aug 31, 4:27 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
427 PM EDT FRI AUG 31 2018
DEZ003-004-312045-
Inland Sussex-Delaware Beaches-
427 PM EDT FRI AUG 31 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL SUSSEX
COUNTY...
At 426 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Milton to near Laurel. Movement was
southeast at 5 mph.
Winds up to 45 mph and pea size hail are possible with these storms.
Locations impacted include...
Georgetown, Seaford, Millsboro, Laurel, Lewes, Milton, Delmar,
Ellendale, Henlopen Acres, Cape Henlopen State Park, Sycamore, Blades
and Bethel.
Torrential rainfall is occurring with these storms, and may cause
additional flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3846 7566 3862 7568 3890 7529 3879 7516
3879 7515 3878 7512 3879 7509 3880 7510
3880 7509 3873 7508 3845 7554
TIME...MOT...LOC 2026Z 300DEG 5KT 3880 7525 3859 7559
JRKLocal storm report, Aug 31, 4:28 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
428 PM EDT FRI AUG 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM TSTM WND DMG 2 S VIOLA 39.01N 75.57W
08/31/2018 KENT DE 911 CALL CENTER
TREE FELL ON A HOUSE IN FELTON, DE. NUMEROUS TREES DOWN
THROUGHOUT THE AREA. TIME ESTIMATED BY RADAR.
&&
EVENT NUMBER PHI1801465
DAVISLocal storm report, Aug 31, 4:41 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
441 PM EDT FRI AUG 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLASH FLOOD MILFORD 38.91N 75.43W
08/31/2018 SUSSEX DE 911 CALL CENTER
SEVERAL ROADWAYS AND INTERSECTIONS WERE CLOSED DUE TO
FLOODING.
&&
EVENT NUMBER PHI1801466
DAVISSpecial weather statement, Aug 31, 4:42 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
442 PM EDT FRI AUG 31 2018
DEZ003-004-312115-
Inland Sussex-Delaware Beaches-
442 PM EDT FRI AUG 31 2018
...A STRONG THUNDERSTORM WILL AFFECT EASTERN SUSSEX COUNTY...
At 442 PM EDT, a strong thunderstorm was located near Milton, or 9
miles northeast of Georgetown, moving southeast at 5 mph.
Winds up to 45 mph and pea size hail are possible with this storm.
This storm will be near...
Lewes around 445 PM EDT.
Henlopen Acres around 515 PM EDT.
Other locations impacted by this storm include Long Neck and Dewey
Beach.
Torrential rainfall is occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3860 7541 3869 7549 3879 7540 3886 7525
3879 7516 3879 7508 3867 7507 3869 7508
3869 7514 3864 7513 3862 7508 3866 7507
3859 7506 3862 7515 3859 7511 3860 7520
3856 7524
TIME...MOT...LOC 2042Z 323DEG 5KT 3877 7525
JRKThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 5:17 AM EDT | Areal Flood Advisory | PHI | Burlington | 3 hr |
| Aug 31, 5:36 AM EDT | Flash Flood Warning | PHI | Burlington | 3 hr |
| Aug 31, 6:27 AM EDT | Flash Flood Warning | PHI | Burlington | 3 hr |
| Aug 31, 6:37 AM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 53 min |
| Aug 31, 7:34 AM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden | 2 hr |
| Aug 31, 9:29 AM EDT | Areal Flood Advisory | PHI | Burlington | 119 min |
| Aug 31, 12:47 PM EDT | Special Marine Warning | PHI | 118 min | |
| Aug 31, 1:22 PM EDT | Areal Flood Advisory | PHI | Morris, Sussex, Warren | 4 hr |
| Aug 31, 4:30 PM EDT | Special Marine Warning | PHI | 90 min | |
| Aug 31, 6:52 AM EDT | Areal Flood Advisory | PHI | Philadelphia | 4 hr |
| Aug 31, 7:55 AM EDT | Areal Flood Advisory | PHI | Delaware | 3 hr |
| Aug 31, 10:09 AM EDT | Flash Flood Warning | PHI | Berks | 7 hr |
| Aug 31, 10:14 AM EDT | Areal Flood Advisory | PHI | Chester | 3 hr |
| Aug 31, 1:54 PM EDT | Areal Flood Advisory | PHI | Berks, Chester, Lehigh, Montgomery | 4 hr |
| Aug 31, 3:59 PM EDT | Flash Flood Warning | PHI | Berks, Chester | 4 hr |
| Aug 31, 5:13 PM EDT | Areal Flood Warning | PHI | Berks | 7 hr |
| Aug 31, 1:37 AM EDT | Special Weather Statement | PHI | Sussex | 53 min |
| Aug 31, 10:57 AM EDT | Areal Flood Advisory | PHI | Kent | 107 min |
| Aug 31, 11:31 AM EDT | Flash Flood Warning | PHI | Kent | 11 hr |
| Aug 31, 11:53 AM EDT | Special Weather Statement | PHI | Kent | 37 min |
| Aug 31, 12:00 PM EDT | Severe Thunderstorm Warning | PHI | Kent | 15 min |
| Aug 31, 12:15 PM EDT | Flash Flood Warning | PHI | Kent, Sussex | 7 hr |
| Aug 31, 12:28 PM EDT | Special Weather Statement | PHI | Kent | 32 min |
| Aug 31, 12:35 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 40 min |
| Aug 31, 12:54 PM EDT | Flash Flood Warning | PHI | Sussex | 4 hr |
| Aug 31, 1:09 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 51 min |
| Aug 31, 1:58 PM EDT | Special Weather Statement | PHI | Sussex | 32 min |
| Aug 31, 4:27 PM EDT | Special Weather Statement | PHI | Sussex | 18 min |
| Aug 31, 4:32 PM EDT | Flash Flood Warning | PHI | Sussex | 4 hr |
| Aug 31, 4:41 PM EDT | Areal Flood Advisory | PHI | Kent, New Castle | 4 hr |
| Aug 31, 5:00 PM EDT | Flash Flood Warning | PHI | New Castle | 4 hr |
| Aug 31, 5:14 PM EDT | Special Weather Statement | PHI | Sussex | 46 min |
| Aug 31, 5:38 PM EDT | Areal Flood Advisory | PHI | Kent, New Castle, Sussex | 4 hr |
| Aug 31, 5:48 PM EDT | Flash Flood Warning | PHI | Sussex | 3 hr |
| Aug 31, 7:11 PM EDT | Areal Flood Warning | PHI | Kent, Sussex | 4 hr |
| Aug 31, 7:37 PM EDT | Flash Flood Warning | PHI | Kent, New Castle | 4 hr |
Nearby
Special Weather Statements in Delaware, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.